Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Vibrating sensation in neck, moves towards head, dizziness, nausea, hot flashes. Causes for symptoms?

hi my names xxxxx the past few days iv been feeling really wierd things like a vibrating in my neck and it gos up in my head then today i got very dizzy and nausa hot flashes weak and when i open my mouth really wide i can feel viberating in my head or if i move my neck around or sometimes just sitting still whats goin on wit me doc
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
IT IS ACUTE INFECTION LOOK LIKE TO ME AS ACUTE SINUSITIS
IT CAN BE VIRAL OR BACTERIAL
PRECAUTIONALLY ADD DOXYCYCLINE 100 MG BD FOR 5 DAYS AS IT CURE THE SINUSES OR OTHER HIDDEN INFECTIONS BEST
AADD ANTIALLERGICS TO DECREASE SECRETIONS OF SINUSES AND STOMACH
ADD LIQUID ANTACID TDS
TAK MEFANIC ACID TAB 250 SOS IN HOT FLUSHES AND FEVER
ADD LOT OF WATER
REST IS MUST FOR FEW DAYS
IT MAY TAKE 2 WK TO RECOVER
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor